Advil Allergy & Congestion Relief Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, 10 ct

In stock
ITEM
10171701
$6.00

Minimum order qty 1
Every 72 you order gets shipped as a pack
Print
When seasonal allergies are accompanied by congestion and pressure, reach for Advil® Allergy & Congestion Relief to do what most other allergy medications don’t. Advil® Allergy & Congestion Relief treats all those stubborn sinus and allergy symptoms with one multi-symptom product. Combining the power of Advil® with a proven decongestant to reduce swelling due to nasal inflammation, plus an effective antihistamine to relieve sneezing and runny nose, Advil® Allergy & Congestion Relief gives you a break from the toughest seasonal allergy symptoms. One pill fights all these symptoms including runny nose, itchy, watery eyes, itching of the nose and throat, sneezing, nasal congestion, sinus pressure, headaches, minor body aches and pains, fever and swelling of the nasal passages
More Information
Brand Advil
Unit Size 10 each
Available Online & In-Store

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Advil Junior Strength Fever Reducer / Pain Reliever Chewable Tablets, 100mg Ibuprofen, Grape Flavor, 24 Count Same great fever-fighting power of Children’s Advil® in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. No dosing cup or water needed to relieve fever for up to 8 hours.. Quickview
Advil Junior Strength Fever Reducer / Pain Reliever Chewable Tablets, 100mg Ibuprofen, Grape Flavor, 24 Count
Same great fever-fighting power of Children’s Advil® in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. No dosing cup or water needed to relieve fever for up to 8 hours.
View Details X
Advil Liquid Gel Mini Travel Vial, 8 ct Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Stops pain at the site of inflammation for relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.  When used as directed, Advil ibuprofen is a safe and effective pain reliever. In fact, when ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.(3) Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers (2) Based on a Survey of Doctors (3) Based on a Survey of ER Doctors. Quickview
Advil Liquid Gel Mini Travel Vial, 8 ct

Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Stops pain at the site of inflammation for relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.  When used as directed, Advil ibuprofen is a safe and effective pain reliever. In fact, when ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.(3)

Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers (2) Based on a Survey of Doctors (3) Based on a Survey of ER Doctors

View Details X
Advil Multi-Symptom Cold&Flu 10ct Active Ingredients Active Ingredients (In Each Tablet)...PurposesChlorpheniramine Maleate 4mg...Antihistamine Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer Phenylephrine HCI 10mg...Nasal Decongestant *Nonsteroidal Anti-Inflammatory Drug. Quickview
Advil Multi-Symptom Cold&Flu 10ct

Active Ingredients Active Ingredients (In Each Tablet)...PurposesChlorpheniramine Maleate 4mg...Antihistamine Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer Phenylephrine HCI 10mg...Nasal Decongestant *Nonsteroidal Anti-Inflammatory Drug

View Details X